Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 6 > No. 3

 
   

q-Analogue of Aleph-Function and Its Transformation Formulae with q-Derivative

PP: 567-575
doi:10.18576/jsap/060312
Author(s)
Altaf Ahmad, Renu Jain, D. K. Jain,
Abstract
In the present paper, the authors have derived the alternative definition of q-analogue of Aleph-Function, introduced by Dutta et. al.[13], by using q-Gamma function, which is an q-extension of the generalized H-function and I-function earlier defined by Saxena [4] and some transformation formulae are also derived. The basic analogue for this function provides elegant generalizations of the various results given by Saxena in connection with q- calculus. Some special cases have also been discussed.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved